Constructing modular separating invariants

Date
2009
Authors
Sezer, M.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Journal of Algebra
Print ISSN
0021-8693
Electronic ISSN
Publisher
Volume
322
Issue
11
Pages
4099 - 4104
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

We consider a finite dimensional modular representation V of a cyclic group of prime order p. We show that two points in V that are in different orbits can be separated by a homogeneous invariant polynomial that has degree one or p and that involves variables from at most two summands in the dual representation. Simultaneously, we describe an explicit construction for a separating set consisting of polynomials with these properties. © 2009 Elsevier Inc. All rights reserved.

Course
Other identifiers
Book Title
Keywords
Modular groups, Separating invariants
Citation
Published Version (Please cite this version)